Repositorio de producción científica de la Universidad de Sevilla

A HLLC scheme for nonconservative hyperbolic problems. Application to turbidity currents with sediment transport.

Opened Access A HLLC scheme for nonconservative hyperbolic problems. Application to turbidity currents with sediment transport.

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro-Díaz, M.J.
Fernández-Nieto, Enrique D.
Morales de Luna, Tomás
Narbona-Reina, Gladys
Parés, C.
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 2013
Publicado en: ESAIM: Mathematical Modelling and Numerical Analysis, 47(1), 1-32
Tipo de documento: Artículo
Resumen: This paper focuses on the generalization of the HLLC Riemann solver for nonconservative problems. First, the general ideas of the extension of the HLLC solvers for nonconservative systems are discussed. Then, two particular HLLC solvers are described for a turbidity current model with sediment transport. Some results concerning the positivity of the corresponding schemes are presented. Several numerical tests are performed to compare the two HLLC solvers among them and with a Roe method.
Tamaño: 590.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/31922

DOI: http://dx.doi.org/10.1051/m2an/2012017

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones